American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Doris Fiebig and Ulf-Rainer Fiebig. The automorphism group of a coded system. Trans. Amer. Math. Soc. 348 (1996) 3173-3191. MR 1348860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mike Boyle, Douglas Lind and Daniel Rudolph. The automorphism group of a shift of finite type . Trans. Amer. Math. Soc. 306 (1988) 71-114. MR 927684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard N. Ball and Manfred Droste. Normal subgroups of doubly transitive automorphism groups of chains . Trans. Amer. Math. Soc. 290 (1985) 647-664. MR 792817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. Charles Holland. Varieties of automorphism groups of orders . Trans. Amer. Math. Soc. 288 (1985) 755-763. MR 776402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lester R. Ford. The limit points of a group . Trans. Amer. Math. Soc. 31 (1929) 821-828. MR 1501514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1